The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (235 KB) | Metadata | Table of Contents | ZAA summary
Volume 20, Issue 3, 2001, pp. 661–676
DOI: 10.4171/ZAA/1037

Published online: 2001-09-30

Wave Solutions to Reaction-Diffusion Systems in Perforated Domains

S. Heinze[1]

(1) Mathematik in den Naturwissenschaften, Leipzig, Germany

Traveling waves in periodically perforated domains are shown to exist for large classes of reaction-diffusion systems, provided the homogenized equation admits a non-degenerate traveling wave. This can be applied e.g. to a single equation with bistable non-linearity and to bistable monotone systems. The proof uses the implicit function theorem of a suitably transformed problem in the space $H^1$. Furthermore, corrector-type estimates are given for the wave profile and the wave velocity.

Keywords: Reaction-Diffusion equations, front propagation, homogenization

Heinze S.: Wave Solutions to Reaction-Diffusion Systems in Perforated Domains. Z. Anal. Anwend. 20 (2001), 661-676. doi: 10.4171/ZAA/1037